# SDR DXTA2025120205903

- Difficulty date: November 30, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N132QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 60137
- Aircraft time: 829 hours, 428 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Valve
- Part number: GW41561501
- Part serial: 4891
- Condition: Defective
- Location: Hyd Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED A BRAKE 50% DEGRADED AMBER CAS MESSAGE.  R & R LT OTBD BRAKE CONTROL VALVE IAW AMM 32-43-09. BLED & LEAK CHKD NR 2 HYDRAULIC SYSTEM IAW AMM 29-10-00. OPS CHKD GOOD.
